# SDR IPXA2022052682545

- Difficulty date: May 14, 2022
- Submitted: May 26, 2022
- Operation: General aviation
- Aircraft: N131UP
- Make and model: Airbus A300*
- Aircraft serial: 0815
- Aircraft time: 24,922 hours, 15,270 cycles
- System (JASC): 5200 · Doors
- Part: None
- Part number: F523707572000
- Part serial: NSN
- Condition: Cracked
- Location: Frame Fork 23a F
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:SEGFWD CARGO DOOR FRAME FORK 23A HOLES, 9 HAVE REJECTABLE DAMAGE INDICATION ON FRAME LAYER.ACCOMPLISHED REPAIRED PER EA 300-5231-27-A2927   ***SUPPLIMENTAL FOR SDR IPXA2022052582513 TO CORRECT MAJOR REPAIR - YES TO MAJOR REPAIR NO***
